| Catalog Number |
7400-037-000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was found to be leaking during testing after the procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Additional information: d9.Correction: device evaluation information clarified the device leak is unlikely to cause or contribute to a serious injury or death.There is no evidence to suggest filing is necessary.If additional information becomes available, the decision will be reassessed.This supplemental is being filed to identify an mdr was not required for this event.